Sharp asymptotic behavior of solutions to nonlinear Schrödinger equations with repulsive interactions

Naoyasu Kita, Tohru Ozawa

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

Dedicated to Professor Masayoshi Tsutsumi on the occasion of his sixtieth birthday A detailed description is given on the large time behavior of scattering solutions to the Cauchy problem for nonlinear Schrödinger equations with repulsive interactions in the short-range case without smallness condition on the data.

Original languageEnglish
Pages (from-to)167-176
Number of pages10
JournalCommunications in Contemporary Mathematics
Volume7
Issue number2
DOIs
Publication statusPublished - 2005 Apr

Keywords

  • Asympototic behavior of the solution
  • Nonlinear Schrödinger equation

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Sharp asymptotic behavior of solutions to nonlinear Schrödinger equations with repulsive interactions'. Together they form a unique fingerprint.

  • Cite this